# SDR SWAA2016122110759

- Difficulty date: December 8, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 63,005 hours, 36,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM WEB CORRODED BETWEEN BS 334 TO BS 348.  REPAIRED WEB IAW EA.
